Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 296, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 10, 2011, 11:25 PM CDT for Laclede County, Texas County, Wright County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 11:25 PM CDT (04:25 UTC)
- Expired
- Jun 11, 2011, 12:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Laclede County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
562 WUUS53 KSGF 110425 SVRSGF MOC105-215-229-110500- /O.NEW.KSGF.SV.W.0296.110611T0425Z-110611T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1125 PM CDT FRI JUN 10 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI... NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI... SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI... * UNTIL MIDNIGHT CDT. * AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR LYNCHBURG...OR 20 MILES NORTHWEST OF HOUSTON...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. * LOCATIONS IMPACTED INCLUDE LYNCHBURG...PLATO AND ROBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3741 9211 3739 9236 3756 9234 3758 9211 TIME...MOT...LOC 0425Z 267DEG 12KT 3748 9225 WIND...HAIL <50MPH 1.00IN $$ WISE
1 follow-up statement
289 WWUS53 KSGF 110450 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1150 PM CDT FRI JUN 10 2011 MOC105-215-229-110501- /O.EXP.KSGF.SV.W.0296.000000T0000Z-110611T0500Z/ LACLEDE MO-TEXAS MO-WRIGHT MO- 1150 PM CDT FRI JUN 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT... NORTHWESTERN TEXAS AND SOUTHEASTERN LACLEDE COUNTIES WILL EXPIRE AT MIDNIGHT CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA... THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3741 9211 3739 9236 3756 9234 3758 9211 TIME...MOT...LOC 0451Z 267DEG 12KT 3748 9214 $$ WISE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:43 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 10, 9:43 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 943 PM CDT FRI JUN 10 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CELLS FROM FORT LEONARD WOOD TO ROLLA ARE ON THE EASTERN PERIPHERY OF BETTER LARGE SCALE SHEAR. THEY HAVE BEEN RATHER PULSE- LIKE IN NATURE...AND OCCASIONALLY PUTTING DOWN LARGE HAIL. THIS THREAT SHOULD START TO DIMINISH WITH THE LOSS OF DAYTIME HEATING. MEANWHILE...STORMS ARE STARTING TO CONSOLIDATE ACROSS EXTREME SOUTHEAST KANSAS AS COLD POOLS CONGLOMERATE. REGIONAL RAOBS INDICATE LOW LEVEL THETA-E DIFFERENTIALS ARE NOT AS HIGH AS LAST NIGHT. WHILE THIS MAY INDICATE SLIGHTLY LESS IN THE WAY OF A WIND THREAT...IT MAY ACTUALLY AID THE DURATION OF SHEAR/COLD POOL BALANCE AS COLD POOLS WILL NOT STRENGTHEN AS QUICKLY. WILL THEREFORE MAINTAIN A DAMAGING WIND THREAT THROUGH THE REMAINDER OF THE EVENING. WILL ALSO MAINTAIN THE HAIL THREAT WITH MORE DISCRETE CELLS CONTINUING TO SHOW MID LEVEL ROTATION. SEVERE WATCH 458 COVERS THIS WELL. DO THINK THE COLD POOL WILL EVENTUALLY BECOME DOMINANT STARTING LATER TONIGHT...WHICH SHOULD RESULT IN A GENERAL DECREASE IN SEVERE STORM COVERAGE. WILL STILL MAINTAIN A LOW END OVERNIGHT SEVERE THREAT AS SHORT RANGE GUIDANCE MAINTAINS 1500-2500 J/KG OF MUCAPE AND 30 TO 40 KNOTS OF EFFECTIVE 0-6 KM BULK SHEAR. SCHAUMANN && .DISCUSSION... /ISSUED 315 PM CDT FRI JUN 10 2011/ CURRENTLY...QUASI-STATIONARY FRONT EXTENDS FROM QUINCY ILLINOIS TO JUST NORTH OF NEVADA AND POINTS TO THE SOUTHWEST. A LITTLE MORE IN THE WAY OF CLOUD COVER OBSERVED TODAY...AND THIS SHAVED A DEGREE OR TWO OFF OUR TEMPERATURES COMPARED TO THE PAST SEVERAL DAYS. THE ATMOSPHERE SOUTH OF THE BOUNDARY IS UNSTABLE WITH LIFTED INDEX VALUES IN THE -8 TO -10 RANGE. MLCAPE HAS RISEN TO AROUND 2000 J/KG...GIVE OR TAKE...THOUGH WE CONTINUE TO BATTLE A BIT OF A CAP WITH BOTH SBCIN AND MLCIN GREATER THAT 50 J/KG OVER THE WESTERN HALF OF THE AREA. CIN IS WEAKER OVER THE EASTERN HALF OF THE AREA AND HAVE ALREADY SEEN A FEW CELLS DEVELOP ACROSS CENTRAL MO. TEMPERATURES WILL PEAK IN THE UPPER 80S TO AROUND 90 DEGREES OVER THE NEXT HOUR OR SO. TONIGHT AND SATURDAY...A FEW BOUNDARIES AND WEAK WAVES ALOFT WILL MAKE FOR A MESSY FORECAST HEADING INTO TONIGHT. SHOULD SEE A GRADUAL UPSWING IN CONVECTION DURING THE LATE AFTERNOON HOURS... WITH GREATER INTEREST FOCUSED NEAR THE AFOREMENTIONED STATIONARY BOUNDARY JUST TO OUR NORTHWEST. CLUSTERS OF SHOWERS AND STORMS SHOULD DEVELOP AND MOVE INTO CENTRAL MO BY EARLY THIS EVENING...WITH A SLOW TREND TO THE SOUTH WITH TIME. CERTAINLY ENOUGH INSTABILITY TO SUPPORT SCATTERED STRONG TO SEVERE STORMS. WHILE MID LEVEL LAPSE RATES ARE DECENT...7.5 C/KM...THERE IS A RATHER LARGE WARM CLOUD DEPTH. HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE. SHOULD SEE A RISK FOR DAMAGING DOWNBURST WINDS AS WELL. STRENGTH OF CONVECTION SHOULD WEAKEN AS WE LOSE DAYTIME HEATING...THOUGH ACTIVITY SHOULD MAINTAIN ITSELF INTO THE OVERNIGHT HOURS AS A LOW LEVEL JET INTERSECTS THE EFFECTIVE BOUNDARY MOVING INTO THE AREA. COULD SEE A SLOW MOVEMENT OF THIS ACTIVITY TO THE SOUTH...SO CANNOT RULE OUT A RISK FOR LOCALIZED FLASH FLOODING. THE BOUNDARY SHOULD SAG INTO SOUTHERN MISSOURI AND STALL NEAR THE MO/ARK BORDER BY DAYBREAK WEDNESDAY. THIS FRONT WILL PROVIDE A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT SATURDAY. INSTABILITY MAY BE A BIT WEAKER GIVEN BETTER PROSPECTS FOR DECENT AMOUNT OF CLOUD COVERAGE DURING THE DAY...BUT CANNOT RULE OUT A FEW STRONGER STORMS. SATURDAY NIGHT AND SUNDAY...THE STALLED BOUNDARY TO OUR SOUTH WILL MOVE BACK TO THE NORTH AND PROVIDE ADDITIONAL FOCUS FOR SHOWERS AND STORMS...PARTICULARLY LATE SATURDAY NIGHT INTO SUNDAY. COULD SEE A ROUND OF SEVERE STORMS SUNDAY AFTERNOON/EVENING. THE EXACT LOCATION OF THE RISK WILL BE DETERMINED BY THE POSITIONING OF THE FRONT DURING THIS TIME...WHICH REMAINS UNCERTAIN AND SOMETHING TO MONITOR OVER THE WEEKEND. MONDAY THROUGH FRIDAY...12Z SUITE OF MEDIUM RANGE MODEL OUTPUT OFFERS VERY LITTLE CHANGES TO THE GOING FORECAST. SHOULD SEE A GRADUAL TRANSITION TOWARD A PROGRESSIVE NORTHWEST FLOW ALOFT AS RIDGING BECOMES FAVORED OVER THE SOUTHWEST STATE AND TROUGHING FAVORED OVER THE EASTERN CONUS. OVERALL...THIS WILL MAINTAIN AT OR JUST ABOVE AVERAGE TEMPERATURES WITH AN OPPORTUNITY FOR RAIN FROM TIME TO TIME BASED ON TIMING OF SMALLER SCALE FEATURES. THERE REMAINS A SIGNAL FOR RAIN CHANCES LATE TUESDAY INTO WEDNESDAY... HOWEVER BEYOND THIS CONFIDENCE IN THE TIMING OF SHORTWAVES ALOFT IS LOW. HAVE MAINTAINED CHANCE POPS LATE TUESDAY INTO WEDNESDAY...WITH PERIODIC SLIGHT CHANCES FOR THE REMAINDER OF THE FORECAST UNTIL DETAILS BECOME MORE CLEAR. GAGAN && .AVIATION... THUNDERSTORMS WILL PUSH INTO SOUTHWEST MISSOURI THIS EVENING ALONG AN ADVANCING FRONTAL BOUNDARY. INCLUDED VCTS PREVAILING GROUPS FOR NOW AT KJLN AND KSGF. ONCE THE TIMING AND PLACEMENT OF STORMS BECOMES CLEARER...AN AMENDMENT WILL LIKELY BE NEEDED TO INCLUDE TEMPO OR PREVAILING THUNDERSTORMS. MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH ANY THUNDERSTORMS. THINK THE STORMS WILL STAY JUST NORTH OF KBBG TONIGHT. ONCE THE FRONT PUSHES THROUGH... UPSTREAM OBSERVATIONS INDICATE AN MVFR DECK IN ITS WAKE. THUS MAINTAINED THE MVFR FROM THE PREVIOUS FORECAST FOR LATER TONIGHT AND EARLY SATURDAY MORNING. THUNDERSTORMS WILL THEN REDEVELOP AGAIN SATURDAY AFTERNOON ACROSS SOUTHWEST MISSOURI. INSERTED PREVAILING CB GROUP TO COVER THIS FOR NOW. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 10, 6:15 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 615 PM CDT FRI JUN 10 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 615 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED FLASH FLOOD RISK. DISCUSSION... THUNDERSTORMS WILL DEVELOP THIS EVENING ALONG AND AHEAD OF A FRONTAL BOUNDARY ACROSS EASTERN KANSAS. THESE STORMS ARE THEN EXPECTED TO MERGE INTO CLUSTERS AND LINE SEGMENTS AS THEY MOVE INTO WESTERN MISSOURI LATER THIS EVENING. STRAIGHT LINE WIND GUSTS OVER 60 MPH...HAIL TO THE SIZE OF HALF DOLLARS... AND FREQUENT LIGHTNING STRIKES WILL BE THE MAIN THREATS WITH THESE STORMS ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. THERE WILL ALSO BE A LIMITED FLASH FLOODING RISK IN LOCATIONS THAT RECEIVE MULTIPLE STORMS. WHILE STORMS ARE EXPECTED TO GENERALLY WEAKEN STARTING LATE THIS EVENING...A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. DURING THE OVERNIGHT PERIOD...THE MAIN THREATS WITH THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...FREQUENT LIGHTNING STRIKES...AND HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY THROUGH MONDAY OF NEXT WEEK. SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...ESPECIALLY DURING THE SUNDAY AFTERNOON AND EVENING TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Jun 10, 9:39 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT FRI JUN 10 2011
KSZ097-101-110345-
CHEROKEE KS-CRAWFORD KS-
939 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND NORTHERN CHEROKEE
COUNTIES UNTIL 1045 PM CDT...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
WALNUT TO 14 MILES WEST OF SHERMAN...MOVING EAST AT 35 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
PEOPLE IN CRAWFORD AND NORTHERN CHEROKEE COUNTIES...INCLUDING
WALNUT...MCCUNE...WEST MINERAL...CARONA...GIRARD...COLUMBUS...
SCAMMON...CHEROKEE...WEIR...ENGLEVALE...ARMA...PITTSBURG...FRONTENAC
AND MULBERRY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3759 9509 3763 9509 3764 9462 3711 9462
3714 9508 3738 9508 3739 9509 3758 9510
TIME...MOT...LOC 0239Z 268DEG 31KT 3753 9525 3725 9526
WISESpecial weather statement, Jun 10, 9:52 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 952 PM CDT FRI JUN 10 2011 MOZ071-082-083-110315- DENT MO-PHELPS MO-TEXAS MO- 952 PM CDT FRI JUN 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS... NORTHWESTERN DENT AND SOUTHWESTERN PHELPS COUNTIES UNTIL 1015 PM CDT... AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF BEULAH...OR 19 MILES SOUTHEAST OF WAYNESVILLE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3779 9157 3756 9152 3752 9199 3770 9203 TIME...MOT...LOC 0252Z 259DEG 14KT 3761 9197 WISE
Local storm report, Jun 10, 10:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1036 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 5 WSW GARLAND 37.72N 94.70W
06/10/2011 E0.88 INCH BOURBON KS TRAINED SPOTTER
&&
JTKSpecial weather statement, Jun 10, 10:48 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT FRI JUN 10 2011
MOZ082-083-110415-
DENT MO-TEXAS MO-
1048 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TEXAS AND SOUTHWESTERN
DENT COUNTIES UNTIL 1115 PM CDT...
AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SUCCESS...OR 13 MILES NORTHWEST OF
HOUSTON...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND
40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3723 9165 3727 9221 3759 9216 3761 9202
3760 9182 3761 9181 3761 9168 3736 9165
TIME...MOT...LOC 0349Z 259DEG 15KT 3748 9208
WISESpecial weather statement, Jun 10, 11:12 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT FRI JUN 10 2011
MOZ071-082-083-098-110500-
DENT MO-PHELPS MO-SHANNON MO-TEXAS MO-
1112 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR DENT...NORTHEASTERN TEXAS...
NORTHERN SHANNON AND SOUTH CENTRAL PHELPS COUNTIES UNTIL MIDNIGHT
CDT...
AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
BEULAH TO 4 MILES NORTH OF RAYMONDVILLE...MOVING EAST AT 25 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3730 9188 3767 9198 3772 9130 3771 9130
3771 9115 3759 9115 3758 9117 3759 9130
3751 9131 3750 9120 3742 9120 3741 9117
3732 9117 3731 9115 3727 9115
TIME...MOT...LOC 0411Z 271DEG 21KT 3760 9184 3739 9179
WISELocal storm report, Jun 10, 11:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND GST 4 SW FORT SCOTT 37.80N 94.77W
06/10/2011 M54.00 MPH BOURBON KS AWOS
FORT SCOTT AWOS.
1035 PM TSTM WND DMG 1 E FORT SCOTT 37.84N 94.69W
06/10/2011 BOURBON KS EMERGENCY MNGR
2 FOOT DIAMETER TREE DOWN.
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:18 PM CDT | Special Weather Statement | SGF | Pulaski | 27 min |
| Jun 10, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 26 min |
| Jun 10, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jun 10, 8:50 PM CDT | Special Weather Statement | SGF | Maries | 25 min |
| Jun 10, 8:58 PM CDT | Special Weather Statement | SGF | Phelps | 32 min |
| Jun 10, 9:10 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 35 min |
| Jun 10, 9:35 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 15 min |
| Jun 10, 9:52 PM CDT | Special Weather Statement | SGF | Phelps | 23 min |
| Jun 10, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 44 min |
| Jun 10, 10:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Jun 10, 11:12 PM CDT | Special Weather Statement | SGF | Dent | 48 min |
| Jun 10, 11:50 PM CDT | Special Weather Statement | SGF | Texas | 25 min |
| Jun 11, 1:20 PM CDT | Special Weather Statement | SGF | Douglas | 40 min |
| Jun 11, 1:41 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 49 min |
| Jun 11, 2:02 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 28 min |
| Jun 11, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 47 min |
| Jun 11, 2:34 PM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Jun 11, 2:58 PM CDT | Special Weather Statement | SGF | Oregon | 47 min |
| Jun 11, 3:22 PM CDT | Special Weather Statement | SGF | Ozark | 53 min |
| Jun 11, 3:26 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.